MAUDE Adverse Event Report: LimaCorporate S.p.A Lock Bipolar Femoral Head; Lock Bipolar Femoral Head - Dia.49mm for Heads Dia.28mm

LimaCorporate S.p.A Lock Bipolar Femoral Head; Lock Bipolar Femoral Head - Dia.49mm for Heads Dia.28mm
Model Number 5527.09.490
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Serious Injury
Event or Problem Description
Revision was performed due to dissociation of c-ring for the bipolar cup on (b)(6) 2026.The primary surgery was performed in 2017.The timing of the dissociation was unknown, but the c-ring had disengaged and was found caught around the stem neck.The split portion of the c-ring appeared to be slightly widened and deformed.No significant wear or damage was identified.Furthermore, no remarkable scratches or other abnormalities were observed on the metal liner of the cup or on the surface of the cocr head.There was also no evidence of metallosis, such as pigment deposition within the joint.After confirming adequate range of motion and suction fit using a trial bipolar cup of the same size, reimplantation was performed using a new bipolar cup of the same size and a revision head of the same size (28 mm, medium).Although the preoperative and postoperative radiographs from this revision procedure showed no apparent joint space on the affected side, intraoperative assessment with the trial components demonstrated sufficiently smooth mobility and satisfactory suction stability.Product explated: fem.Modular head - m ø28mm (code 5010.09.282, lot unknown).Lock bipol.Self-cent.Head ø49(code 5527.09.490, lot unknown).Patient is female, 75 years old.Event happened in japan.
 
Additional Manufacturer Narrative
Investigation check of the dhr are not yet available because lots information is missing.We will submit the final mdr upon the completion of the investigation.

Brand Name
Lock Bipolar Femoral Head
Common Device Name
Lock Bipolar Femoral Head - Dia.49mm for Heads Dia.28mm
Manufacturer (Section D)
LimaCorporate S.p.A
via nazionale 52
villanova di san daniele, udine 33038
IT  33038
MDR Report Key50803164
Report Number3008021110-2026-00373
Device Sequence Number18306098
Product Code LPH
UDI-Device Identifier08033390297899
UDI-Public08033390297899
Combination Product (Y/N)Y
Initial Reporter CountryUS
PMA/510(K) Number
K112158
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number5527.09.490
Device Catalogue Number5527.09.490
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/17/2026
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown